Sale!

Children’s Motrin Oral Suspension Ibuprofen Tablets 120ml

£24.99 £15.45

Specification

One Bottle 120ml (4fl oz)

– Temporarily reduces fever
– For children ages 2-11
– Contains ibuprofen

SKU: SKU-19338 Categories: , ,

Description

When your child isn’t feeling well, you need something that acts quickly and is long lasting. Motrin does the trick, providing up to eight hours of relief for minor aches and pains.

Additional information

Weight 6.32 oz

COVID-19 Update: Buy with confidence, we are still delivering however lead times will be extended to around 4-5 weeks.